# SDR DALA2025050303396

- Difficulty date: May 2, 2025
- Submitted: May 3, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142  CORROSION FLOOR BEAM -Y1292 LOCATED AT FR 20 AT FWD GALLEY AREA (SSI 531189).  REPLACED FLOOR BEAM -Y1292 LOC. AT FR12 TO FR24 FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND A319 SRM 51-72-11 AND DWG D53112812 AND DWG D53110920. SEE ORNRC 25/220 FOR INDIVIDUAL SIGN-OFF RII INSPECTION COMPLETE, JOB COMPLETE. (LP: 0945319)
